# SDR UPS00833054

- Difficulty date: June 7, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  FWD LWR CARGO PIT AT BS 180 - 200,  LONGERON 36 IS CORRODED ON BOTH SIDES.     REMOVED CORROSION IAW DC8 SRM 51-1-8 WITHIN LIMITS IAW DC8 SRM 53-2-0.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.
